Lingmin LIAO

  • Fiche
  • Publications

Nom: LIAO
Prénom: Lingmin
Site: UPEC
Bureau: P3 417
Téléphone: +33 1 45 17 16 53
Situation: Permanent
Statut: Maître de conférences
Équipe de recherche: Analyse harmonique
Courriel: lingmin.liao [at] u-pec.fr
Page personnelle: http://perso.math.u-pem.fr/liao.lingmin/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Multifractal analysis of the Birkhoff sums of Saint-Petersburg potential
    Fractals 26 3 (2018) 13 pages     
  • MINIMALITY OF p-ADIC RATIONAL MAPS WITH GOOD REDUCTION
    Discrete and Continuous Dynamical Systems - Series A (2017)      
  • Upper and lower fast Khintchine spectra in continued fractions
    Monatshefte für Mathematik 180 (2016) 65--81     
  • Uniform Diophantine approximation related to $b$-ary and $\beta$-expansions
    Ergodic Theory and Dynamical Systems 36 1 (2016) 1--22     
  • Subexponentially increasing sums of partial quotients in continued fraction expansions
    Mathematical Proceedings of the Cambridge Philosophical Society 160 3 (2015) 401--412     
  • Multifractal analysis for expanding interval maps with infinitely many branches
    Transactions of the American Mathematical Society 367 3 (2015) 1847--1870     
  • Multifractal analysis of some multiple ergodic averages for the systems with non-constant Lyapunov exponents
    Real Analysis Exchange 39 1 (2013) 1-14     
  • Inhomogeneous Diophantine approximation with general error functions
    Acta Arithmetica 160 1 (2013) 25--35     
  • On the fast Khintchine spectrum in continued fractions
    Monatshefte für Mathematik 171 (2013) 329--340     
  • Dynamical properties of the negative beta transformation
    Ergodic Theory and Dynamical Systems 32 5 (2012) 1673-1690     
  • Level sets of multiple ergodic averages
    Monatshefte für Mathematik 168 (2012) 17--26     
  • On minimal decomposition of $p$-adic polynomial dynamical systems
    Advances in Mathematics 228 (2011) 2116--2144     
  • Dimension of Besicovitch-Eggleston sets in countable symbolic space
    Nonlinearity 23 5 (2010) 1185--1197     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Créteil Val-de-Marne
61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil